# SDR AALA201805319017

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 16,014 hours, 6,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 9 RIGHT EMERGENCY LIGHT WAS FOUND BROKEN.  REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW 33-51-18. OPS CHECKED GOOD.
